# SDR SIMA201006904

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 14,991 hours, 10,979 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C768616C76
- Part serial: 077204540300
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3524 DURING THE APPROACH THE CREW REPORTED, RECEIVED A SLAT FAIL CAUTION MESSAGE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 2 SLAT ACTUATOR AT TRACK 1-3 IAW CRJ 700 AMM 27-81-09, THE OPERATIONAL CHECK WAS GOOD IAW CRJ 700 AMM 27-50-00.  REMOVED AND REPLACED THE RIGHT NR 4 2-3 SLAT ACTUATOR IAW AMM 27-81-09, THE OPERATIONAL TEST WAS OK IAW AMM 27-50.  REMOVED AND REPLACED THE NR 5 RIGHT SLAT ACTUATOR IAW AMM 27-81-09, THE OPERATIONAL TEST WAS GOOD IAW AMM 27-50-00.  PERFORMED OPERATIONAL CHECK OF THE RIGHT BRAKE/POSITION SENSOR UNIT AND OPERATIONAL CHECK WAS GOOD, IAW CRJ 70 AMM 27-81-03.  REMOVED AND REPLACED THE RIGHT BRAKE/POSITION SENSOR UNIT IAW AMM 27-81-03 AND PERFORMED AN OPERATIONAL CHECK OF THE FLAPS AND SLAT SYSTEM IAW 27-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
